Alert archive / North Carolina / Wind Advisories in 2026

Wind Advisory 1, NWS Wilmington, NC

March 16, 2026Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina

NWS Wilmington, NC issued this wind advisory at Mar 16, 2026, 1:45 AM EDT for Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina. It took effect at Mar 16, 2026, 8:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2026, 1:45 AM EDT (05:45 UTC)
In effect from
Mar 16, 2026, 8:00 AM EDT
Expired
Mar 16, 2026, 1:45 PM EDT
In force
6 hr
Issued by
NWS Wilmington, NC

Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC

The radar

The Wilmington radar (KLTX), 3 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 5.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

297 
WWUS72 KILM 160545
NPWILM

URGENT - WEATHER MESSAGE
National Weather Service Wilmington NC
145 AM EDT Mon Mar 16 2026

NCZ106-108-110-SCZ054-056-161800-
/O.NEW.KILM.WI.Y.0001.260316T1200Z-260316T2300Z/
/O.NEW.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal
Horry-Coastal Georgetown-
Including the cities of Southport, Garden City, Carolina Beach,
Masonboro, Seagate, North Myrtle Beach, Georgetown, Sunset Beach,
Little River, Murrells Inlet, Socastee, Oak Island, Myrtle Grove,
Ogden, Surf City, Myrtle Beach, and Long Beach
145 AM EDT Mon Mar 16 2026

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EDT THIS 
EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY 
MORNING...

* WHAT...For the Wind Advisory, south winds 20 to 30 mph with gusts 
  up to 50 mph expected. For the Freeze Watch, sub-freezing 
  temperatures possible.

* WHERE...In North Carolina, Coastal Brunswick, Coastal New Hanover, 
  and Coastal Pender Counties. In South Carolina, Coastal Georgetown 
  and Coastal Horry Counties.

* WHEN...For the Wind Advisory, from 8 AM this morning to 7 PM EDT 
  this evening. For the Freeze Watch, from late Tuesday night 
  through Wednesday morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Frost and freeze conditions could kill crops, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Take steps now to protect tender plants from the cold.

&&

$$

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
161800-
/O.NEW.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-Inland
Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg-
Inland Georgetown-Central Horry-Northern Horry-
Including the cities of Shallotte, Dillon, Marion, Green Sea,
Conway, Bladenboro, Florence, Bucksport, Boiling Spring Lakes,
Bennettsville, Mullins, Longs, Tabor City, Kingstree,
Elizabethtown, Burgaw, Loris, Leland, Andrews, McColl, Aynor,
Hartsville, North Hartsville, Whiteville, Darlington, Chadbourn,
Lumberton, Lake Waccamaw, and Wilmington
145 AM EDT Mon Mar 16 2026

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY 
MORNING...

* WHAT...Sub-freezing temperatures dipping into the upper 20s.

* WHERE...Portions of southeast North Carolina and northeast South 
  Carolina.

* WHEN...From late Tuesday night through Wednesday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

III
2 follow-up statements
802 
WWUS72 KILM 161452
NPWILM

URGENT - WEATHER MESSAGE
National Weather Service Wilmington NC
1052 AM EDT Mon Mar 16 2026

NCZ106-108-110-SCZ054-056-162300-
/O.CON.KILM.WI.Y.0001.000000T0000Z-260316T2300Z/
/O.CON.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal
Horry-Coastal Georgetown-
Including the cities of Myrtle Grove, Garden City, Long Beach,
North Myrtle Beach, Seagate, Little River, Socastee, Masonboro,
Ogden, Southport, Surf City, Carolina Beach, Oak Island, Myrtle
Beach, Georgetown, Sunset Beach, and Murrells Inlet
1052 AM EDT Mon Mar 16 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH 
WEDNESDAY MORNING...

* WHAT...For the Wind Advisory, south winds 20 to 30 mph with gusts 
  up to 50 mph. For the Freeze Watch, sub-freezing temperatures 
  possible.

* WHERE...In North Carolina, Coastal Brunswick, Coastal New Hanover, 
  and Coastal Pender Counties. In South Carolina, Coastal Georgetown 
  and Coastal Horry Counties.

* WHEN...For the Wind Advisory, until 7 PM EDT this evening. For the 
  Freeze Watch, from late Tuesday night through Wednesday morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Frost and freeze conditions could kill crops, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Take steps now to protect tender plants from the cold.

&&

$$

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
162300-
/O.CON.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-Inland
Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg-
Inland Georgetown-Central Horry-Northern Horry-
Including the cities of Andrews, Boiling Spring Lakes,
Elizabethtown, Darlington, Longs, Lake Waccamaw, Hartsville,
Mullins, Conway, Burgaw, Whiteville, Kingstree, North Hartsville,
Shallotte, Aynor, Tabor City, Bladenboro, Florence, Bucksport,
Loris, Bennettsville, Leland, Green Sea, Wilmington, McColl,
Lumberton, Marion, Chadbourn, and Dillon
1052 AM EDT Mon Mar 16 2026

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH 
WEDNESDAY MORNING...

* WHAT...Sub-freezing temperatures as low as the upper 20s.

* WHERE...Portions of southeast North Carolina and northeast South 
  Carolina.

* WHEN...From late Tuesday night through Wednesday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MAS
166 
WWUS72 KILM 161745
NPWILM

URGENT - WEATHER MESSAGE
National Weather Service Wilmington NC
145 PM EDT Mon Mar 16 2026

NCZ106-108-110-SCZ054-170700-
/O.CAN.KILM.WI.Y.0001.000000T0000Z-260316T2300Z/
/O.UPG.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/
/O.NEW.KILM.FZ.W.0001.260318T0600Z-260318T1400Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal
Horry-
Including the cities of Myrtle Grove, Garden City, Long Beach,
North Myrtle Beach, Seagate, Little River, Socastee, Masonboro,
Ogden, Southport, Surf City, Carolina Beach, Oak Island, Myrtle
Beach, and Sunset Beach
145 PM EDT Mon Mar 16 2026

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...Freezing temperatures as low as around 32 expected.

* WHERE...In North Carolina, Coastal Brunswick, Coastal New Hanover, 
  and Coastal Pender Counties. In South Carolina, Coastal Horry 
  County.

* WHEN...From 2 AM to 10 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

SCZ056-170700-
/O.CAN.KILM.WI.Y.0001.000000T0000Z-260316T2300Z/
/O.CON.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/
Coastal Georgetown-
Including the cities of Murrells Inlet and Georgetown
145 PM EDT Mon Mar 16 2026

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH 
WEDNESDAY MORNING...
...WIND ADVISORY IS CANCELLED...

* WHAT...Temperatures as low as around 33 possible.

* WHERE...Coastal Georgetown County.

* WHEN...From late Tuesday night through Wednesday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
170700-
/O.UPG.KILM.FZ.A.0001.260318T0600Z-260318T1400Z/
/O.NEW.KILM.FZ.W.0001.260318T0600Z-260318T1400Z/
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-Inland
Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg-
Inland Georgetown-Central Horry-Northern Horry-
Including the cities of Andrews, Boiling Spring Lakes,
Elizabethtown, Darlington, Longs, Lake Waccamaw, Hartsville,
Mullins, Conway, Burgaw, Whiteville, Kingstree, North Hartsville,
Shallotte, Aynor, Tabor City, Bladenboro, Florence, Bucksport,
Loris, Bennettsville, Leland, Green Sea, Wilmington, McColl,
Lumberton, Marion, Chadbourn, and Dillon
145 PM EDT Mon Mar 16 2026

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as the upper 20s to lower 
  30s expected.

* WHERE...Portions of southeast North Carolina and northeast South 
  Carolina.

* WHEN...From 2 AM to 10 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MAS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this wind advisory went out at Mar 15, 7:59 PM EDT, 5 hours 46 minutes earlier. Its key messages:

  • 1) A strong storm system will bring a marginal (1 out of 5) risk for isolated severe storms through tonight and an enhanced (3 out of 5 risk near coast) to moderate (4 out of 5 risk inland) threat for scattered to possibly widespread severe storms Monday afternoon and early evening. 2) Near-freezing temperatures are possible Monday night and subfreezing temperatures are expected Tuesday night.
Area forecast discussion, Mar 15, 7:59 PM EDT, 5 hours 46 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
759 PM EDT Sun Mar 15 2026

.WHAT HAS CHANGED...
Gale Warning has been hoisted for all local coastal waters for
Monday morning through late evening hours as latest guidance is
showing high probabilities of 35-40 kt gusts ahead of the squall
line. 0z aviation discussion below.

&&

.KEY MESSAGES...
1) A strong storm system will bring a marginal (1 out of 5) risk
for isolated severe storms through tonight and an enhanced (3
out of 5 risk near coast) to moderate (4 out of 5 risk inland)
threat for scattered to possibly widespread severe storms Monday
afternoon and early evening.

2) Near-freezing temperatures are possible Monday night and
subfreezing temperatures are expected Tuesday night.

&&

.DISCUSSION...
KEY MESSAGE 1... A strong storm system will bring a marginal (1
out of 5) risk for isolated severe storms through tonight and
an enhanced (3 out of 5 risk near coast) to moderate (4 out of 5
risk inland) threat for scattered to possibly widespread severe
storms Monday afternoon and early evening.

A strong storm system will bring a marginal (1 out of 5) risk
for isolated severe storms through tonight and an enhanced (3
out of 5 risk near coast) to moderate (4 out of 5 risk inland)
threat for scattered to possibly widespread severe storms Monday
afternoon and early evening.

A very active period is expected through Monday as anomolously
strong/deep upper trough to the northwest clips the region. A
surface warm front will shift north through SE NC and NE SC today
with the region solidly in the pre-cold frontal warm sector tonight
into Monday. There will be a low risk for a few severe storms w/
damaging straight-line winds, large hail, and/or mainly weak
tornadoes through tonight.

The strong surface cold front will approach SE NC and NE SC from the
west later Monday morning before pushing through the area and
offshore through the afternoon into early evening. Generally expect
more isolated storms early in the day which will bring a risk for
damaging winds, large hail and tornadoes (possibly strong). Then a
squall line ahead of the cold front will impact the area from west
to east in the afternoon through possibly early evening with the
main hazard being damaging straight-line wind gusts, although
isolated tornadoes (maybe strong) are also possible. However, it
should be noted that there is still some uncertainty in the severe
weather risk, especially near the coast up into the Cape Fear where
there should be a decent marine influence that would limit
instability there. Much will likely depend on how intense the squall
line becomes as the stronger it is the more likely it will be able
to penetrate the marine layer and bring stronger winds to the
surface, especially the farther inland you go.

Also, even outside of any strong to severe storms there will be a
risk for wind gusts up to around 50 mph Monday, especially if any
breaks in the clouds occur, and this could prompt a Wind Advisory
when/if confidence increases.

KEY MESSAGE 2... Near-freezing temperatures are possible Monday
night and subfreezing temperatures are expected Tuesday night.

Temps are expected to bottom out in the 30s Monday night.
Although some guidance indicates temps aob freezing, favored the
warmer guidance due to winds staying up through the night and
guidance is typically too warm in this scenario. The wind
should also preclude areas of frost. A freeze is likely though
Tuesday night for most areas except perhaps right at the coast,
with light wind and good radiational cooling conditions as the
center of sfc high pressure resides close to the region. Another
freeze is then possible Wednesday night but confidence is lower
for that ones as it may be just confined to typical colder
spots.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Low cloud deck developing due to moist, onshore flow will
linger into early overnight hours. Overall, expecting these
clouds to remain scattered in nature with VFR conditions
prevailing, though can't rule out brief periods of low-end MVFR
cigs especially at coastal terminals. May see scattered showers
overnight, but rain/thunderstorm chances increase after sunrise
tomorrow. Current forecast has scattered storms moving across
from the south late morning through early afternoon, with
potential for severe weather in any storms that develop (strong
winds, hail and tornadoes). These storms will be followed by a
squall line moving across the area from the west Monday
afternoon - early evening, accompanied by strong winds (gusts
60+ kt possible) and potentially isolated tornadoes. There is
potential this line will weaken as it approaches the coast due
to marine influence.

Outside of any strong winds in thunderstorms, southerly winds
will be gusty for majority of the day Monday, especially where
any cloud breaks occur and we get good mixing. There is
potential for 35-40 kt wind gusts late morning through the
afternoon ahead of the squall line. Elevated winds aloft will
also contribute to LLWS for coastal terminals for most of the
day tomorrow, with southerly winds ~45kt at 2000ft. Winds begin
turning westerly towards end of the TAF period behind the squall
line and associated cold front.

Extended Forecast... After the cold frontal passage Monday night,
VFR conditions should return and prevail through Thursday.

&&

.MARINE...
Through Monday... No big changes to the previous forecast with
moderate to high confidence through the period. Hazardous marine
conditions are expected through the period with gale force gusts
possible, although not likely enough to prompt a Gale Watch or
Warning due to the cool nearshore waters which will limit
instability and vertical mixing down of stronger winds aloft.
At the very least gale to storm force wind gusts will likely
occur in any strong to severe storms, along with the potential
for waterspouts. Sea fog could also develop later today and
continue into Monday, possibly becoming dense, as warmer and
moister air moves in ahead of a strong cold front due to strong
southerly winds.

Monday Night through Friday... The SCA continues through
Tuesday morning with frequent gusts around 30 kt expected. Gale-
force gusts are possible as well, but mainly confined to
convection and can be handled with Special Marine Warnings.
Fairly benign marine conditions thereafter through Friday with
wind no higher than 10-15 kt at times and seas consistently in
the 2-4 ft range.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...None.
SC...None.
MARINE...Small Craft Advisory until 10 AM EDT Monday for AMZ250-252.
     Gale Warning from 10 AM Monday to midnight EDT Monday night
     for AMZ250-252-254-256.
     Small Craft Advisory until 10 AM EDT Monday for AMZ254-256.

&&

WHAT HAS CHANGED...VAO
KEY MESSAGES...ILM
DISCUSSION...RJB/MAS
AVIATION...VAO
MARINE...RJB/MAS
Hazardous weather outlook, Mar 15, 8:03 PM EDT, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
803 PM EDT Sun Mar 15 2026

AMZ250-252-170015-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
803 PM EDT Sun Mar 15 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT MONDAY...
...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT EDT MONDAY
NIGHT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.
   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

AMZ254-256-170015-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
803 PM EDT Sun Mar 15 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT MONDAY...
...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT EDT MONDAY
NIGHT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.
   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059-
170015-
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Inland New Hanover-Coastal New Hanover-Inland Brunswick-
Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
803 PM EDT Sun Mar 15 2026

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to severe thunderstorms with damaging winds, tornadoes and
large hail are possible Monday, late morning through early evening.

Wind gusts even outside of any storms could exceed 45 mph.

Freezing temperatures expected Tuesday night, away from immediate
coast, and, to a lesser degree, Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:02 PM EDTGale WarningILM28 hr
Mar 16, 1:45 AM EDTFreeze WatchILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson22 hr
Mar 16, 8:26 AM EDTSpecial Weather StatementILMBladen, Columbus49 min
Mar 16, 9:57 AM EDTSpecial Weather StatementILMNew Hanover, Pender33 min
Mar 16, 11:24 AM EDTSpecial Marine WarningILM66 min
Mar 16, 12:00 PM EDTSpecial Marine WarningILM60 min
Mar 16, 12:06 PM EDTSpecial Weather StatementILMBrunswick, New Hanover, Pender39 min
Mar 16, 1:02 PM EDTSpecial Weather StatementILMPender28 min
Mar 16, 1:13 PM EDTSpecial Marine WarningILM62 min
Mar 16, 1:28 PM EDTSevere Thunderstorm WarningILMBrunswick, New Hanover, Pender62 min
Mar 16, 1:45 PM EDTFreeze WarningILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson43 hr
Mar 16, 1:52 PM EDTSpecial Marine WarningILM38 min
Mar 16, 2:26 PM EDTSpecial Weather StatementILMBladen19 min
Mar 16, 2:29 PM EDTSpecial Weather StatementILMBrunswick, New Hanover46 min
Mar 16, 2:42 PM EDTAreal Flood AdvisoryILMBrunswick, New Hanover93 min
Mar 16, 2:55 PM EDTSpecial Weather StatementILMPender35 min
Mar 16, 3:36 PM EDTSpecial Weather StatementILMColumbus24 min
Mar 16, 6:01 PM EDTSevere Thunderstorm WarningILMRobeson44 min
Mar 16, 6:17 PM EDTSevere Thunderstorm WarningILMBladen, Columbus, Robeson73 min
Mar 16, 7:08 PM EDTSpecial Weather StatementILMBladen, Columbus67 min
Mar 16, 7:58 PM EDTSpecial Weather StatementILMNew Hanover, Pender62 min
Mar 16, 2:36 PM EDTSpecial Weather StatementILMGeorgetown24 min
Mar 16, 2:45 PM EDTTornado WarningILMGeorgetown19 min
Mar 16, 3:02 PM EDTSevere Thunderstorm WarningILMHorry32 min
Mar 16, 4:53 PM EDTSpecial Weather StatementILMDarlington, Marlboro52 min
Mar 16, 5:46 PM EDTSpecial Weather StatementILMDillon, Florence, Marlboro44 min

Nearby

Wind Advisories in North Carolina, 2026Wind Advisories in South Carolina, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.